> Imprima

Feeling Tired After Treatment

The Abramson Cancer Center of the University of Pennsylvania
Ultima Vez Modificado: 26 de enero del 2012

Question

I have felt so tired since finishing my treatment, what can I do to get some energy back?

Answer

Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:

Fatigue is a very common side effect of chemotherapy and radiation therapy. Typically, energy levels should start increasing slowly a few weeks after treatment. in the interim, get a good night's sleep, rest when you're tired, and don't over do it! Light exercise can help with fatigue, such as a short walk around the block.

See OncoLink's section on fatigue for more tips!

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.

Related News

Drug not linked to reduced fatigue; may be more helpful in advanced cancer or worse fatigue

Jul 19, 2010

Drug not linked to reduced fatigue; may be more helpful in advanced cancer or worse fatigue


Aerobic Exercise Reduces Fatigue With Radiotherapy for Breast CA

Jan 15, 2015

Findings in a quasi-experimental study of Taiwanese women with early-stage breast cancer


Dexamethasone Beats Placebo for Cancer-Related Fatigue

Aug 2, 2013

More effective for reducing cancer-related fatigue; improvements in QoL and physical distress